The Many-to-Many Location-Routing Problem

Nagy, Gábor and Salhi, Said (1998) The Many-to-Many Location-Routing Problem. TOP (Trabajos de Investigación Operativa), 6 (2). pp. 261-275. ISSN 1134-5764. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


In this paper the many to many location routing problem is introduced, and its relationship to various problems in distribution management is emphasised. Useful mathematical formulations which can be easily extended to cater for other related problems are produced. Techniques for tackling this complex distribution problem are also outlined.

Item Type: Article
Subjects: Q Science > Operations Research - Theory
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Gabor Nagy
Date Deposited: 24 Jun 2009 14:29
Last Modified: 30 May 2014 15:32
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year